
Finite-time singularity formation for an active scalar equation
Publication
, Journal Article
Elgindi, T; Ibrahim, S; Shen, S
Published in: Nonlinearity
July 1, 2021
We introduce an active scalar equation with a similar structure to the 3D Euler equations. Through studying the behavior of scale-invariant solutions, we show that compactly supported Lipschitz solutions belonging to CR2 0 can become singular in finite time. The interesting feature here is that we can achieve this in the absence of spatial boundaries.
Duke Scholars
Published In
Nonlinearity
DOI
EISSN
1361-6544
ISSN
0951-7715
Publication Date
July 1, 2021
Volume
34
Issue
7
Start / End Page
5045 / 5069
Related Subject Headings
- General Mathematics
- 0102 Applied Mathematics
Citation
APA
Chicago
ICMJE
MLA
NLM
Elgindi, T., Ibrahim, S., & Shen, S. (2021). Finite-time singularity formation for an active scalar equation. Nonlinearity, 34(7), 5045–5069. https://doi.org/10.1088/1361-6544/ac0231
Elgindi, T., S. Ibrahim, and S. Shen. “Finite-time singularity formation for an active scalar equation.” Nonlinearity 34, no. 7 (July 1, 2021): 5045–69. https://doi.org/10.1088/1361-6544/ac0231.
Elgindi T, Ibrahim S, Shen S. Finite-time singularity formation for an active scalar equation. Nonlinearity. 2021 Jul 1;34(7):5045–69.
Elgindi, T., et al. “Finite-time singularity formation for an active scalar equation.” Nonlinearity, vol. 34, no. 7, July 2021, pp. 5045–69. Scopus, doi:10.1088/1361-6544/ac0231.
Elgindi T, Ibrahim S, Shen S. Finite-time singularity formation for an active scalar equation. Nonlinearity. 2021 Jul 1;34(7):5045–5069.

Published In
Nonlinearity
DOI
EISSN
1361-6544
ISSN
0951-7715
Publication Date
July 1, 2021
Volume
34
Issue
7
Start / End Page
5045 / 5069
Related Subject Headings
- General Mathematics
- 0102 Applied Mathematics